# SDR TRBA2005029

- Difficulty date: April 21, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Engine: Pwa PW127
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588012
- Part serial: 00434
- Condition: Cracked
- Location: Cockpit
- Part time: 9,981 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE IN CLIMB, THE FO WINDSHIELD CRACKED.  AIRCRAFT RETURNED TO AIRPORT.  REPLACED FO WINDSHIELD ASSY.  (K)
